6 Jul 2011
You should contact your doctor or the National Poison Control Center at 1-800-222-1222. for a professional opinion.
For more information see: http://www.drugs.com/enc/h2-receptor-antagonists-overdose.html
6 Jul 2011
Overdose symptoms with Zantac may include such things as lightheadedness, dizziness, and fainting. You may also experience muscle tremors or shakiness, vomiting, rapid breathing, changes in walking pattern, and low blood pressure. Treatment options for a Zantac overdose generally include "pumping the stomach," administering certain medicines, and providing supportive care.
Hope all is well, please take care, & if need be call a doc.
- Zantac Information for Consumers
- Zantac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zantac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on parole and took one 150mg ?
If I take a Zantac after I've started feeling heartburn symptoms, is it too late? As I understand it, Zantac is supposed to prevent the acid ...
... positive drug screen for amphetamines..and if you have a nursing license..your life will be screwed... and the maker will not supply a letter to ...
... Inhibitors do? I.E. I was weened off Prilosec due to this known prob., but still take a Zantac 150 @ h.s. for bad reflux ~3-5 times /week. ...
I take 300mg of Zantac, twice daily and this is not taking care of the pain like it use too. The pain gets so bad that it goes up into my jaw and ...